Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cd500

Accutane has helped my acne greatly....

Recommended Posts

Hey all,

As per subject really....

Finished my accutane course around about April last year and it seems to have done a good job on getting 'rid' of my acne. But even before getting significant acne, my problem always was oily skin. Whilst accutane reduced this by about 70-80% for a few months after finishing the course, it is now coming back and is just so annoying.

What are people taking to keep it under control? Do I really need a second round of accutane if I dont have acne but just oily skin? Perhaps certain vitamins would help? Or other medications will lesser side effects than accutane?

Any suggestions (tried and tested) welcome.

Thanks.

Share this post


Link to post
Share on other sites

Hmm It will keep coming back I think until you get older

people have said B5 pills work, i've tried it but it didn't work for me

Share this post


Link to post
Share on other sites
Hmm It will keep coming back I think until you get older

people have said B5 pills work, i've tried it but it didn't work for me

I took B5 pills about 2-3 years ago with no effect. I took 20 a day for 7months!

Well the search goes on i guess.

Thanks for your reply.

Share this post


Link to post
Share on other sites

I have the same problem. I was on accutane 40mg for about 5 months, and accutane helped me greatly in reducing my oil production (my face was so oily it was disgusting). It also cleared my active acne. Thereafter, my dermatologist stopped the medication, and barely three weeks later, I have the same exact oily problem! Its been four weeks now and I'm starting to break out again with the same amount of oil I had before I went on accutane.

I don't know what I should do. I feel so depressed with my skin condition I think I should just bump myself off. I look in the mirror and I feel sick.

Share this post


Link to post
Share on other sites
Hey all,

As per subject really....

Finished my accutane course around about April last year and it seems to have done a good job on getting 'rid' of my acne. But even before getting significant acne, my problem always was oily skin. Whilst accutane reduced this by about 70-80% for a few months after finishing the course, it is now coming back and is just so annoying.

What are people taking to keep it under control? Do I really need a second round of accutane if I dont have acne but just oily skin? Perhaps certain vitamins would help? Or other medications will lesser side effects than accutane?

Any suggestions (tried and tested) welcome.

Thanks.

I would use a topical med. to maintenance your skin (eg. tritinoin). I made the mistake to not use it afte rmy first accutane round.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×